MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-018-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a trans ureteral lithotripsy procedure, the fiber broke and was damage on the internal distal side.Due to this, the procedure was completed using another device.There were no patient complications.
 
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.Visual examination of the fiber identified there were no damages or defects observed, the fiber received in one piece.The microscopic analysis confirmed the fiber tip is degraded and no defects on connector.The fiber was functionally tested.The testing conducted did not identify signs of breakage along the length of the fiber and there was no light exiting the connector face.Based on analysis results the fiber showed signs of normal usage and there was no fiber damages identified that could have caused or contributed to the reported.According to the device instructions for use (ifu), hold the fiber tip to a nonreflective surface and ensure that a circular red/green spot appears.If the spot is not circular, re-cleave the fiber (see postoperative instructions for details).If the spot is weak or not visible, discard the device or return to the supplier for replacement.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the device in question.
 
Event or Problem Description
It was reported that during a trans ureteral lithotripsy procedure, the fiber broke and got damaged on the internal distal side.Due to this, the procedure was completed using another device.There were no patient complications.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20800366
Report Number2124215-2024-74718
Device Sequence Number6989960
Product Code GEX
UDI-Device Identifier17290109147038
UDI-Public17290109147038
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-018-01
Device Catalogue Number0644-018-01
Device Lot Number0092760522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown